Alert archive / Oregon / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 7, NWS Pendleton, OR
NWS Pendleton, OR issued this severe thunderstorm warning at Jun 28, 2011, 6:16 PM PDT for Union County, Wallowa County, Oregon; Columbia County, Washington. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 6:16 PM PDT (01:16 UTC)
- Expired
- Jun 28, 2011, 7:15 PM PDT
- In force
- 59 min
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
Counties Union County, OR, Wallowa County, OR, Columbia County, WA
The radar
The Pendleton radar (KPDT), 84 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 2291 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
285
WUUS56 KPDT 290116
SVRPDT
ORC061-063-WAC013-290215-
/O.NEW.KPDT.SV.W.0007.110629T0116Z-110629T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
616 PM PDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL UNION COUNTY IN NORTHEAST OREGON...
NORTHWESTERN WALLOWA COUNTY IN NORTHEAST OREGON...
SOUTHEASTERN COLUMBIA COUNTY IN SOUTHEAST WASHINGTON...
* UNTIL 715 PM PDT
* AT 607 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MINAM...OR
24 MILES NORTHEAST OF LA GRANDE...AND MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROY
AND FLORA
IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7.
LAT...LON 4546 11763 4546 11795 4564 11813 4568 11812
4569 11807 4574 11806 4614 11761 4611 11759
4601 11759 4600 11721
TIME...MOT...LOC 0116Z 213DEG 33KT 4568 11776
$$
DGW/MCJ2 follow-up statements
091
WWUS56 KPDT 290145
SVSPDT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
645 PM PDT TUE JUN 28 2011
ORC061-063-WAC013-290215-
/O.CON.KPDT.SV.W.0007.000000T0000Z-110629T0215Z/
UNION OR-WALLOWA OR-COLUMBIA WA-
645 PM PDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM PDT
FOR SOUTHEASTERN COLUMBIA...NORTHWESTERN WALLOWA AND NORTH CENTRAL
UNION COUNTIES...
AT 637 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM THIS STORM WAS LOCATED 11 MILES
SOUTHWEST OF TROY...OR 38 MILES EAST OF MILTON-FREEWATER...MOVING
NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLORA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 40 MPH ARE LIKELY. FOR
YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES.
IN ADDITION TO LARGE HAIL AND POSSIBLE DAMAGING WINDS...FREQUENT
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4546 11764 4546 11767 4558 11780 4576 11796
4614 11761 4611 11759 4601 11759 4600 11721
TIME...MOT...LOC 0142Z 213DEG 33KT 4588 11757
$$
DGW/MCJ419
WWUS56 KPDT 290212
SVSPDT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
712 PM PDT TUE JUN 28 2011
ORC061-063-WAC013-290220-
/O.EXP.KPDT.SV.W.0007.000000T0000Z-110629T0215Z/
UNION OR-WALLOWA OR-COLUMBIA WA-
712 PM PDT TUE JUN 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA...
NORTHWESTERN WALLOWA AND NORTH CENTRAL UNION COUNTIES WILL EXPIRE AT
715 PM PDT...
THIS HAS BEEN REPLACED BY A SIGNIFICANT WEATHER ADVISORY FOR HAIL UP
TO THE SIZE OF NICKELS AND 40 MPH WINDS.
LAT...LON 4546 11764 4546 11767 4558 11780 4576 11796
4614 11761 4611 11759 4601 11759 4600 11721
TIME...MOT...LOC 0210Z 213DEG 33KT 4609 11737
$$
DGW/MCJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:52 PM PDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 28, 3:52 PM PDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 352 PM PDT TUE JUN 28 2011 UPDATED AVIATION DISCUSSION .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...AN UPPER LOW CONTINUES TO DRIFT SOUTH, AND IS CURRENTLY OFF THE NORTHERN CALIFORNIA COAST. THIS SYSTEM WILL SWING EAST INTO THE GREAT BASIN AND WEAKEN DURING THE NEXT 24 HOURS. THIS SYSTEM WILL ALSO DRAG AN UPPER TROUGH OUT OF THE GULF OF ALASKA AND ACROSS THE PACIFIC NORTHWEST DURING THE SAME TIME PERIOD. MOISTURE AND INSTABILITY WILL REMAIN HIGH AHEAD OF THESE SYSTEMS, AND CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE PACNW THROUGH WEDNESDAY AFTERNOON. SHOWERS AND STORMS HAVE BEEN GETTING OFF TO A SLOW START SO FAR THIS AFTERNOON. SURFACE HEATING HAS BEEN SLOWED BY HIGH CLOUDINESS, WHICH HAS SLOWED THE BREAKING OF THE CAP. STILL EXPECT SOME STRONG STORMS OVER PORTIONS OF EAST-CENTRAL AND NORTHEAST OREGON, AND SOUTHEAST WASHINGTON AS WIND SHEAR ALOFT IS STILL FAVORABLE. INCREASING WEST FLOW THIS EVENING WILL LEAD TO A GRADUAL END OF THE THUNDERSTORM THREAT OVER CENTRAL WASHINGTON AND CENTRAL OREGON TONIGHT. SHOWERS AND A FEW THUNDERSTORMS SHOULD CONTINUE OVER OUR EASTERN ZONES OVERNIGHT INTO WEDNESDAY MORNING. BY WEDNESDAY AFTERNOON, WEST FLOW SHOULD CAUSE DOWN SLOPE DRYING ALONG THE LEE OF THE CASCADES. THIS DRYING WILL LIMIT SHOWERS TO NEAR THE CASCADE CREST. MEANWHILE THE WEST FLOW SHOULD HELP TO KEEP SHOWERS GOING FROM THE BLUE MOUNTAINS AND GRANT COUNTY EASTWARD DUE TO UPSLOPE AFFECTS. INSTABILITY WILL REMAIN IN THESE AREAS FOR A FEW THUNDERSTORMS, BUT THESE SHOULD GRADUALLY DECREASE IN COVERAGE FROM LATE AFTERNOON INTO THE EVENING. WINDS WILL BE BREEZY TO LOCALLY WINDY ON WEDNESDAY AS PACIFIC HIGH PRESSURE BUILDS INTO THE REGION. HIGH TEMPS WEDNESDAY WILL COOL OVER THE EASTERN ZONES. THE WEST FLOW WILL CONTINUE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. AS A RESULT A FEW SHOWERS WILL PERSIST NEAR THE CASCADE CREST AND INTO THE EASTERN MOUNTAINS THROUGH MID DAY THURSDAY. WINDS WILL AGAIN BE BREEZY TO LOCALLY WINDY THURSDAY. HIGH TEMPS WILL COOL SOME MORE OVER THE ENTIRE AREA THURSDAY. 90 .LONG TERM...FRIDAY THROUGH TUESDAY...A DRY FLAT RIDGE WILL BE OVER EASTERN WASHINGTON AND OREGON FRIDAY AND SATURDAY. THIS WILL PROVIDE MOSTLY CLEAR SKIES AND LIGHT WINDS. TEMPERATURES WILL INCREASE EACH DAY. THE RIDGE AXIS WILL MOVE INTO MONTANA SUNDAY WITH SOUTHWESTERLY FLOW OVER THE AREA SUNDAY THROUGH TUESDAY. THE WARMING TREND WILL CONTINUE, BUT THERE WILL BE SLOWLY INCREASING MOISTURE ALOFT. BY MONDAY THERE WILL BE ENOUGH MOISTURE FOR CU TO DEVELOP IN THE AFTERNOON OVER THE MOUNTAINS. A WEAK TROUGH WILL MOVE THROUGH TUESDAY AFTERNOON THAT MAY TRIGGER A FEW SHOWERS AND THUNDERSTORMS FROM CENTRAL TO NORTHEAST OREGON. THIS TROUGH WILL BRING STRONGER WINDS AS WELL. COONFIELD && .AVIATION...0Z TAFS...SHOWERS ARE MOVING OVER THE COLUMBIA BASIN WITH LOCALLY HEAVY SHOWERS HAVE LOWERED VISIBILITY BRIEFLY TO 1 1/2 TO 2 SM AT KRDM KBDN AND KDLS. EXPECT SHOWERS AND A FEW THUNDERSTORMS THIS EVENING NEAR ALL TAF LOCATIONS. CEILINGS COULD LOWER TO 030-040 BRIEFLY IN SHOWERS, BUT EXPECT MAINLY 050-070 NEAR RDM AND BDN AND 100-150 ELSEWHERE. WINDS WILL BECOME BREEZY IN THE AFTERNOON 10-20 KTS WITH GUSTS UP TO 30 KTS, DECREASING AFTER 4Z, THEN INCREASING AGAIN WEDNESDAY MORNING 15-18Z. 76 && .PRELIMINARY POINT TEMPS/POPS... PDT 60 77 51 71 / 30 20 20 10 ALW 64 79 55 72 / 30 20 20 10 PSC 63 85 55 79 / 20 10 10 0 YKM 57 82 45 75 / 20 10 10 0 HRI 60 83 54 77 / 20 10 10 0 ELN 61 76 51 70 / 20 10 10 0 RDM 51 75 42 72 / 40 20 10 0 LGD 56 74 50 68 / 40 40 40 20 GCD 54 75 48 71 / 40 30 30 10 DLS 63 73 55 71 / 30 10 10 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && THREAT INDEX WEDNESDAY : GREEN THURSDAY : GREEN FRIDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 90/76/76
Hazardous weather outlook, Jun 28, 1:27 PM PDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
127 PM PDT TUE JUN 28 2011
UPDATED ZONES COVERED BY THUNDERSTORM ON DAY TWO
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
291415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
127 PM PDT TUE JUN 28 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, EASTERN COLUMBIA RIVER GORGE OF OREGON
STRONG THUNDERSTORMS
LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE
MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF THE OREGON
CASCADES, LOWER COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY,
WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF
OREGON, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE
MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS
OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
A LARGE UPPER TROUGH, WITH ABUNDANT MOISTURE AND INSTABILITY, WILL
MOVE ACROSS THE REGION TODAY AND TONIGHT. THIS SYSTEM WILL CAUSE
THUNDERSTORMS TO DEVELOP OR CONTINUE WHERE THEY ARE ALREADY
OCCURRING. THE STORMS WILL BE ISOLATED THIS MORNING IN WESTERN
PORTIONS OF THE FORECAST AREA, THEN WILL SPREAD EASTWARD AND
BECOME SCATTERED THIS AFTERNOON AND EVENING. THERE WILL BE ENOUGH
ENERGY FOR STRONG THUNDERSTORMS TO DEVELOP, A FEW OF WHICH COULD
POSSIBLY BECOME SEVERE, IN THE ABOVE LISTED AREAS TODAY AND TONIGHT.
THE STORMS ARE EXPECTED TO CONTINUE THROUGH TONIGHT IN EASTERN AREAS
BUT DISSIPATE IN WESTERN AREAS AS THE UPPER TROUGH MOVES INTO THE
PACIFIC NORTHWEST.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS WEDNESDAY
NORTHWEST BLUE MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY,
WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN
BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
HIGHLANDS
ISOLATED THUNDERSTORMS CAN STILL BE EXPECTED TO LINGER ON WEDNESDAY
IN THE AREAS LISTED ABOVE. ELSEWHERE DRIER AND MORE STABLE
CONDITIONS WILL PREVAIL WITH COOLING TEMPERATURES. THE CALM AND MORE
STABLE CONDITIONS WILL THEN PERSIST THROUGH THE REST OF THE WEEK AND
THROUGH THE WEEKEND. HIGH PRESSURE ALOFT WILL BUILD OVER THE WESTERN
U.S. AND CAUSE A WARMING TREND DURING THE WEEKEND INTO NEXT WEEK
WITH TEMPERATURE READINGS BECOMING HOT BY EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.In the hours before
Special weather statement, Jun 28, 5:56 PM PDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
556 PM PDT TUE JUN 28 2011
ORZ044-502-503-507-290200-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON OR-LOWER COLUMBIA
BASIN OF OREGON OR-NORTHERN BLUE MOUNTAINS OF OREGON OR-SOUTHERN BLUE
MOUNTAINS OF OREGON OR-
556 PM PDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UMATILLA COUNTY UNTIL 700
PM PDT...
AT 554 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST
OF STANFIELD TO 9 MILES EAST OF PILOT ROCK...AND MOVING NORTHEAST AT 35
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4592 11897 4592 11850 4562 11825 4538 11865
4566 11932
TIME...MOT...LOC 0056Z 248DEG 32KT 4565 11908 4546 11863Special weather statement, Jun 28, 6:03 PM PDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
603 PM PDT TUE JUN 28 2011
ORZ049-050-502-507-WAZ029-030-290200-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON WA-FOOTHILLS OF THE
NORTHERN BLUE MOUNTAINS OF OREGON OR-GRANDE RONDE VALLEY OR-NORTHERN
BLUE MOUNTAINS OF OREGON OR-NORTHWEST BLUE MOUNTAINS WA-WALLOWA
COUNTY OR-
603 PM PDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLA WALLA...
COLUMBIA...NORTHEASTERN UMATILLA...NORTHWESTERN WALLOWA AND NORTHERN
UNION COUNTIES UNTIL 700 PM PDT...
AT 558 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THORN HOLLOW TO 11
MILES SOUTH OF ELGIN...AND MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4531 11780 4574 11859 4652 11789 4651 11785
4648 11785 4648 11775 4644 11770 4641 11770
4638 11766 4635 11766 4633 11760 4601 11759
4601 11733 4596 11730
TIME...MOT...LOC 0103Z 208DEG 31KT 4577 11843 4544 11784
DGWThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 5:56 PM PDT | Special Weather Statement | PDT | Umatilla | 64 min |
| Jun 28, 7:09 PM PDT | Special Weather Statement | PDT | Wallowa | 36 min |
| Jun 28, 7:38 PM PDT | Special Weather Statement | PDT | Union | 67 min |
| Jun 29, 3:23 AM PDT | Wind Advisory | PDT | Gilliam, Sherman, Wasco | 18 hr |
| Jun 28, 6:03 PM PDT | Special Weather Statement | PDT | Columbia | 57 min |
Nearby
Severe Thunderstorm Warnings in Oregon, 2011Severe Thunderstorm Warnings in Washington, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.